Strong Stability of a Nonlinear Difference System
G Naga Jyothi1, T S Rao2, G Suresh Kumar3, T Nageswara Rao4
1G Naga Jyothi, Scholar, Koneru Lakshmaiah Education Foundation, Vaddeswaram, Guntur, Andhra Pradesh, India and Lecturer, Dept of Mathematics. G. Pulla Reddy degree and PG College, Mahadipatnam, Hyderabad, Telangana, India
2T S Rao, Dept of Mathematics, Koneru Lakshmaiah Education Foundation, Vaddeswaram, Guntur, Andhra Pradesh, India
3G Suresh Kumar , Dept of Mathematics, Koneru Lakshmaiah Education Foundation, Vaddeswaram, Guntur, Andhra Pradesh, India

4T Nageswara Rao, Dept of Mathematics, Koneru Lakshmaiah Education Foundation, Vaddeswaram, Guntur, Andhra Pradesh, India
Manuscript received on 02 June 2019 | Revised Manuscript received on 10 June 2019 | Manuscript published on 30 June 2019 | PP: 20-25 | Volume-8 Issue-8, June 2019 | Retrieval Number: E5742038519/19©BEIESP
Open Access | Ethics and Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: The object of this work, is to give ufficient conditions for strong stability of the zero solution of difference system γ(n+1)= A(n)γ(n)+∑ F(n, t,γ(t))–(1) As perturbed equation of  γ(n+1)= A(n)γ(n)–(2)
Keyword: Difference equations, stability, strong stability and Fundamental matrix.
Scope of the Article: System Integration